MathSciNet Relay Station
MathSciNet bibliographic data
MR2519916 15A24 (15B33)
Wang, Qing Wen; Zhang, Hua-Sheng; Song, Guang-Jing A new solvable condition for a pair of generalized Sylvester equations. Electron. J. Linear Algebra 18 (2009), 289–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement